Title
Intrinsic characterizations for complex hypercylinders and complex hyperspheresIntrinsic characterizations for complex hypercylinders and complex hyperspheres
Author
Faculty/Department
Faculty of Social Sciences. Instructional and Educational Sciences
Research group
Didactica
Publication type
article
Publication
Dordrecht,
Subject
Educational sciences
Mathematics
Source (journal)
Geometriae dedicata. - Dordrecht
Volume/pages
16(1984), p. 217-229
ISSN
0046-5755
Carrier
E
Target language
English (eng)